# SDR HALA2019062000311

- Difficulty date: June 13, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT +Y1959 IS CORRODED AT LOCATIONS: FR47+6", FR49+8", FR51, FR52+7", FR53+4", FR53+16", FR53.1+14". // CORROSION REMOVED FROM SEAT TRACK  FR47+6", FR49+8", FR51, FR52+7", FR53+4", FR53+16", FR53.1+14" IAW A330 SRM 51-74-00 REV 100 PARA 6.A THRU 6.B (3) REMAINING THICKNESS ESTABLISHED IAW A330 SRM 51-74-00 REV 100 PARA 6.B (6) FR47+6" SUPER REWORK L: 0.5" W: 0.2" D: 0.010" FR49+8" LAT REWORK L: 0.5" W: 0.2" D: 0.007". FR51" SUPER REWORK L: 0.5" W: 0.2" D: 0.011" FR52+7" SUPER       
REWORK L: 0.75" W: 0.2" D: 0.005" FR53+4" CENTRAL REWORK L: 1.5" W: 0.5" D: 0.014" FR53+16" SUPER REWORK L: 1" W: 0.5" D: 0.009" FR53.1+14" CENT REWORK L: 1.5" W: 0.5" D: 0.031"  DEPTH GAUGE USED P/N: 2417 S/N: IFRE5005A9EQ  REASSESSED IAW A330 SRM 53-00-15 REV 100 DAMAGE AT FR53.1+14" FOUND TO BE OUT OF SRM LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 100 AND AIRBUS DWG F53312812 ISSUE J. CARRIED OUT RII INSPECTION OF REPLACEMENT COMPONENT AS PER HAL GMM VOL 1 CH 5. TASK COMPLETED.
